Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

does ovamit Tablets make a person bleed continously after taking 2doses.

I took Ovamit June and July then in August my breast became tender and painful. And l went for a scan and it showed that l have developed Ovarian cysts both ovaries. And l have been bleeding for the past 1week.

Answer Question
 
shammah

Asked by shammah at 10:49 AM on Sep. 12, 2013 in Trying to Conceive

Level 1 (2 Credits)
Answers (7)
  • What did your doctors say!
    funlovinlady

    Answer by funlovinlady at 10:54 AM on Sep. 12, 2013

  • My doctor advised to wait and not to take any medication.
    shammah

    Comment by shammah (original poster) at 10:57 AM on Sep. 12, 2013

  • Were your ovaries scanned before taking it?
    Perhaps you already had the cysts,and that caused your fertility issues
    butterflyblue19

    Answer by butterflyblue19 at 11:05 AM on Sep. 12, 2013

  • Yes they did a scan 2 months before giving me the tablets
    shammah

    Comment by shammah (original poster) at 11:11 AM on Sep. 12, 2013

  • Google it. They cause all of your symptoms & more.
    ILovemyPaulie

    Answer by ILovemyPaulie at 1:17 PM on Sep. 12, 2013

  • Should say something in the patient handout that comes with it. Your doctor said wait and stop taking it so I'm assuming it does.
    2autisticsmom

    Answer by 2autisticsmom at 6:17 PM on Sep. 12, 2013

  • It could
    escuchar

    Answer by escuchar at 6:54 AM on Mar. 1, 2014

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN